# SDR HEEA072502

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 4,916 hours
- Engine: Allsn 250B*
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 6893283
- Part serial: 1130
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION LEAD INOPERATIVE.
